Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 51, NWS Amarillo, TX

May 23, 2007Lipscomb County, Texas

NWS Amarillo, TX issued this tornado warning at May 23, 2007, 10:38 PM CDT for Lipscomb County, Texas. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2007, 10:38 PM CDT (03:38 UTC)
Expired
May 23, 2007, 11:30 PM CDT
In force
52 min
Issued by
NWS Amarillo, TX
Area
Counties, with a storm outline in the text

County Lipscomb County, TX

The radar

The Dodge City radar (KDDC), 168 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 10:42 PM CDTTORNADO15 W Lipscomb, TX
May 23, 10:43 PM CDTTORNADO15 W Lipscomb, TX
May 23, 11:01 PM CDTTORNADO1 Nw Lipscomb, TX
May 23, 11:30 PM CDTHAIL 1Lipscomb, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:31 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1239 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.4
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 240338
TORAMA
TXC295-240430-
/O.NEW.KAMA.TO.W.0051.070524T0338Z-070524T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1038 PM CDT WED MAY 23 2007

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1130 PM CDT

* AT 1033 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A DEVELOPING    
  TORNADO 13 MILES SOUTHWEST OF LIPSCOMB...MOVING NORTHEAST AT 25    
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIPSCOMB...
  FOLLETT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3638 10054 3606 10054 3615 10000 3645 10015

$$

KRAMAR
4 follow-up statements
000 
WWUS54 KAMA 240347
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT WED MAY 23 2007

TXC295-240430-
/O.CON.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/
LIPSCOMB TX-
1045 PM CDT WED MAY 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR 
LIPSCOMB COUNTY...

AT 1038 PM CDT...STORM SPOTTERS TRACKED A TORNADO THAT DISSIPATED AT 
1042 PM. THIS CIRCULATION WAS MOVING NORTH NORTHEAST AT 35 MPH. A 
SECOND CIRCULATION WAS DEVELOPING 11 MILES WEST OF LIPSCOMB...MOVING 
EAST AT 35 MPH. THIS NEW CIRCULATION IS HEADING DIRECTLY FOR 
LIPSCOMB...AND COULD PRODUCE A TORNADO AT ANY TIME. RESIDENTS OF 
LIPSCOMB SHOULD TAKE TORNADO SAFETY PRECAUTIONS IMMEDIATELY.

* LOCATIONS IMPACTED INCLUDE...
  LIPSCOMB...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3638 10054 3612 10051 3617 10018 3646 10027

$$

KRAMAR
000 
WWUS54 KAMA 240406
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1104 PM CDT WED MAY 23 2007

TXC295-240430-
/O.CON.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/
LIPSCOMB TX-
1104 PM CDT WED MAY 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR CENTRAL
LIPSCOMB COUNTY...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE 
TORNADO WAS LOCATED NEAR LIPSCOMB...MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. AT 1101 PM 
CDT...THE LIPSCOMB COUNTY SHERIFFS OFFICE REPORTED A TORNADO JUST 
NORTHWEST OF THE TOWN OF LIPSCOMB.

* LOCATIONS IMPACTED INCLUDE...
  LIPSCOMB...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3634 10052 3612 10051 3621 10007 3639 10017

$$

KRAMAR
000 
WWUS54 KAMA 240412
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CDT WED MAY 23 2007

TXC295-240430-
/O.CON.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/
LIPSCOMB TX-
1111 PM CDT WED MAY 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR 
LIPSCOMB COUNTY...

AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO 6 MILES SOUTHWEST OF LIPSCOMB...MOVING NORTHEAST 
AT 35 MPH. THIS CIRCULATION WILL MOVE ACROSS LIPSCOMB. PEOPLE IN THE 
VICINITY OF LIPSCOMB SHOULD TAKE TORNADO SAFETY PRECAUTIONS 
IMMEDIATELY.

* LOCATIONS IMPACTED INCLUDE...
  LIPSCOMB...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3641 10050 3612 10051 3621 10007 3641 10017

$$

KRAMAR
000 
WWUS54 KAMA 240429
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1129 PM CDT WED MAY 23 2007

TXC295-240439-
/O.EXP.KAMA.TO.W.0051.000000T0000Z-070524T0430Z/
LIPSCOMB TX-
1129 PM CDT WED MAY 23 2007

...THE TORNADO WARNING FOR LIPSCOMB COUNTY EXPIRES AT 1130 PM 
CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADIC 
CIRCULATION HAS WEAKENED...THUS THE TORNADO WARNING HAS BEEN ALLOWED 
TO EXPIRE. HOWEVER GUSTS TO 80 MPH AND LARGE HAIL TO GOLFBALL SIZE 
ARE STILL POSSIBLE AS THIS STORM TRANSITIONS TO A LINEAR SYSTEM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3641 10050 3612 10051 3621 10007 3641 10017

$$

KRAMAR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:37 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, May 23, 6:37 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CDT WED MAY 23 2007

.AVIATION...
SEVERAL BOUNDARIES WILL PROVIDE THE FOCUS FOR THUNDERSTORMS THIS
EVENING AND INTO TONIGHT. THUNDERSTORM COVERAGE WILL INCREASE...AND
WILL LIKELY CREATE PROBLEMS FOR APPROACHING AND DEPARTING
FLIGHTS...ESPECIALLY AT KAMA. COLD FRONT WILL PUSH THROUGH LATE
TONIGHT AND WILL PUSH THE MOISTURE EAST...ENDING THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS FROM WEST TO EAST ACROSS THE PANHANDLES.

NUNEZ

&&

.PREV DISCUSSION... /ISSUED 235 PM CDT WED MAY 23 2007/

DISCUSSION...
MAIN WEATHER FOCUS WILL BE TONIGHT AS RETREATING FRONTAL BOUNDARY
WILL ALLOW MOIST AND UNSTABLE AIR TO SPREAD OVER A LARGE PORTION OF
THE FORECAST AREA LATE THIS AFTERNOON AND TONIGHT. SFC LOW IS
DEVELOPING OVER EAST CENTRAL NEW MEXICO IN RESPONSE TO HEIGHT FALLS
ASSOCIATED WITH APPROACHING SHORTWAVE TROF OVER FOUR CORNERS REGION.
THIS SYSTEM WILL SERVE TO BACK THE WINDS ACROSS THE PANHANDLES...
PRODUCING STRONG LOW LEVEL SHEAR...ENHANCED FURTHER IN THE FRONTAL
ZONE. GIVEN INSTABILITY...STRONG LIFT ENHANCED BY MIDLEVEL JET MAX AT
OR ABOVE 50 KT...AND AMPLE MOISTURE...SEVERE STORMS CAPABLE OF VERY
LARGE HAIL...DAMAGING WIND AND TORNADOES WILL BE POSSIBLE OVER MUCH
OF THE PANHANDLES. THE TORNADO THREAT MAY BE ENHANCED TONIGHT BY THE
PRESENCE OF THE LOWLEVEL JET. STRONGER SURGE OF COLD AIR EXPECTED TO
PENETRATE TONIGHT...AND CURRENT THOUGHTS ARE THAT A MORE LINEAR STORM
SYSTEM WILL ENSUE AS THIS BOUNDARY OVERTAKES THE MOIST AIRMASS...AS
SOMEWHAT OF A SECOND ROUND OF STORMS TONIGHT. WITH THIS IN MIND...HAVE
INCREASED POPS AREAWIDE TONIGHT.

LINGERING POPS IN THE EAST SEEMED REASONABLE TOMORROW MORNING AS
STORMS EXIT THE AREA. FRONT IS LIKELY TO BE ON THE FASTER SIDE...AS
SOUTHWARD MOVEMENT WILL BE ENHANCED BY THE STORMS FORMING ALONG THE
BOUNDARY. THIS FRONT WILL VACATE THE AREA OF DEEP MOISTURE...BUT SOME
PRECIPITATION WILL STILL BE POSSIBLE DURING MUCH OF THE REMAINING
FORECAST PERIODS AS MINOR DISTURBANCES MOVE THROUGH AND MOISTURE
ATTEMPTS TO MAKE A COMEBACK. IN GENERAL...HAVE RETAINED POPS FROM
PREVIOUS FORECAST...WHICH WERE GENERALLY IN LINE WITH CURRENT MEXMOS
NUMBERS.

CONCERNING TEMPERATURES...LOWERED A FEW DEGREES TOMORROW FROM MEXMOS
HIGHS AS CLOUDS AND UPSLOPE FLOW WILL LIKELY LIMIT INSOLATION.
OTHERWISE...MEXMOS NUMBERS SEEMED GENERALLY REASONABLE.

KRAMAR

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

24/08
Hazardous weather outlook, May 23, 5:31 PM CDT, 5 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
531 PM CDT WED MAY 23 2007

OKZ001>003-TXZ001>020-241100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
531 PM CDT WED MAY 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS EXTENDED TORNADO WATCH
NUMBER 293 TO INCLUDE THE ENTIRE OKLAHOMA AND TEXAS PANHANDLES
THROUGH 11 PM CDT.

SEVERE THUNDERSTORMS ARE LIKELY THROUGH TONIGHT. TORNADOES...
LARGE HAIL AND DAMAGING WINDS ARE ALL POSSIBLE. THE GREATEST
THREAT OF TORNADOES APPEARS TO BE ACROSS THE NORTHERN...CENTRAL AND
EASTERN TEXAS PANHANDLE AND THE OKLAHOMA PANHANDLE GENERALLY
EAST OF U.S. HIGHWAY 287 AND NORTH OF INTERSTATE 40. OTHER THREATS
INCLUDE HEAVY RAIN...CAUSING ISOLATED FLASH FLOODING...AND CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...

THERE WILL BE A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS ACROSS MOST
OF THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY NIGHT THROUGH TUESDAY
NIGHT. STORMS ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS WILL LIKELY
BE CALLED UPON FOR ACTIVATION THROUGH TONIGHT.

NUNEZ

In the hours before

Local storm report, May 23, 10:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1009 PM CDT WED MAY 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             9 NW SLAPOUT            36.71N 100.23W
05/23/2007  E0.75 INCH       BEAVER             OK   PUBLIC

&&

JC
Local storm report, May 23, 10:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1011 PM CDT WED MAY 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     20 S PERRYTON           36.10N 100.80W
05/23/2007                   OCHILTREE          TX   TRAINED SPOTTER

            POWER POLES SNAPPED

&&

RTW
Local storm report, May 23, 10:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT WED MAY 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HAIL             GRUVER                  36.26N 101.41W
05/23/2007  E1.00 INCH       HANSFORD           TX   AMATEUR RADIO

            QUARTER SIZE HAIL

&&

RN
Local storm report, May 23, 10:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1034 PM CDT WED MAY 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             16 WSW LIPSCOMB         36.14N 100.54W
05/23/2007  E0.88 INCH       LIPSCOMB           TX   AMATEUR RADIO

            HAIL FELL ON THE OCHILTREE AND LIPSCOMB COUNTY LINE 5
            MILES NORTH OF U.S. HIGHWAY 83.

&&

JC
Local storm report, May 23, 10:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CDT WED MAY 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             14 WSW LIPSCOMB         36.16N 100.50W
05/23/2007  E0.88 INCH       LIPSCOMB           TX   AMATEUR RADIO

            NICKEL SIZE HAIL AT FM 3260 AND HWY 23

&&

RN
Local storm report, May 23, 10:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1037 PM CDT WED MAY 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             17 WSW LIPSCOMB         36.14N 100.55W
05/23/2007  E0.88 INCH       OCHILTREE          TX   AMATEUR RADIO

            HAIL FELL ON THE OCHILTREE AND LIPSCOMB COUNTY LINE 5
            MILES NORTH OF U.S. HIGHWAY 83

&&

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:12 PM CDTSevere Thunderstorm WarningAMALipscomb63 min
May 23, 7:20 PM CDTTornado WarningAMALipscomb55 min
May 23, 7:25 PM CDTSevere Thunderstorm WarningAMAOchiltree65 min
May 23, 7:27 PM CDTSevere Thunderstorm WarningAMAHutchinson63 min
May 23, 7:28 PM CDTTornado WarningAMAHutchinson62 min
May 23, 7:42 PM CDTSevere Thunderstorm WarningAMAHansford63 min
May 23, 8:17 PM CDTSevere Thunderstorm WarningAMALipscomb58 min
May 23, 8:24 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts66 min
May 23, 8:30 PM CDTTornado WarningAMAHutchinson, Roberts60 min
May 23, 8:46 PM CDTSevere Thunderstorm WarningAMAHansford59 min
May 23, 9:23 PM CDTTornado WarningAMAHansford37 min
May 23, 9:28 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts62 min
May 23, 9:29 PM CDTTornado WarningAMARoberts61 min
May 23, 9:41 PM CDTTornado WarningAMAOchiltree49 min
May 23, 9:55 PM CDTSevere Thunderstorm WarningAMAHansford65 min
May 23, 10:02 PM CDTSevere Thunderstorm WarningAMALipscomb58 min
May 23, 10:14 PM CDTFlash Flood WarningAMALipscomb, Ochiltree4 hr
May 23, 10:32 PM CDTSevere Thunderstorm WarningAMAOchiltree58 min
May 23, 10:58 PM CDTFlash Flood WarningAMARoberts3 hr
May 23, 11:00 PM CDTSevere Thunderstorm WarningAMALipscomb60 min
May 23, 11:33 PM CDTSevere Thunderstorm WarningAMAOchiltree57 min
May 23, 11:42 PM CDTSevere Thunderstorm WarningAMARoberts63 min
May 24, 12:00 AM CDTSevere Thunderstorm WarningAMALipscomb45 min
May 24, 12:21 AM CDTSevere Thunderstorm WarningAMAHemphill54 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.